MAUDE Adverse Event Report: ZIMMER GMBH CMN FEMORAL NAIL, CCD 125, RIGHT, 11.5 MM, 18 CM; ZIMMER NATURAL NAIL SYSTEM CEPHALOMEDULLARY FEMORAL NAIL - ASIA SHORT

ZIMMER GMBH CMN FEMORAL NAIL, CCD 125, RIGHT, 11.5 MM, 18 CM; ZIMMER NATURAL NAIL SYSTEM CEPHALOMEDULLARY FEMORAL NAIL - ASIA SHORT
Model Number N/A
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: znn, cmn targeting guide, asia; catalog#: 00249000900; lot#: 16306852.Cmn femoral nail, ccd 130, left, 11.5 mm, 18 cm; catalog#: 47249318311; lot#: 3008741.Therapy date: unknown.The manufacturer received images for review.The manufacturer did not receive the device for investigation.Where lot numbers were received for the devices, the device history records were reviewed and found to be conforming.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.(b)(4).
 
Event or Problem Description
During surgery, when the surgeon tried to insert the nail into the device it would not fit in correctly hence another nail was used.There was a surgical delay of 16 to 30 minutes.
 
Event or Problem Description
No change to previously reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected and additional information.Additional: d10, h2, h6 correction: b4, g4, g7, h10.Investigation and conclusion.No relevant medical data has been received.No further due diligence required as all required information to support the conclusion is available or was already requested.Visual examination: the targeting device and two znn nails short were received.No damages or deformations could be seen on the devices.Functionality: a functional test was done.The function between the targeting guide and the nails is given.Both nails could be connected to the targeting guide.The products are intended for treatment.The investigation results did not identify a non-conformance or a complaint out of box (coob).Based on the given information and the results of the investigation, the complaint could not be confirmed as the alleged failure could not be identified or reproduced.The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).

Brand Name
CMN FEMORAL NAIL, CCD 125, RIGHT, 11.5 MM, 18 CM
Common Device Name
ZIMMER NATURAL NAIL SYSTEM CEPHALOMEDULLARY FEMORAL NAIL - ASIA SHORT
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key10137671
Report Number0009613350-2020-00253
Device Sequence Number19356433
Product Code HSB
UDI-Device Identifier00889024298651
UDI-Public00889024298651
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120715
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number47-2493-180-11
Device Lot Number3009435
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/15/2020
Supplement Date Received by Manufacturer09/18/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;